# SDR IPXA0561948

- Difficulty date: July 23, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525044
- Condition: Corroded
- Location: Bs 324-335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SHEAR WEB UPPER SURFACE HAS CORROSION BS 324-335, LBL 47-61, WL 208.  REPAIRED IAW ER NR10-3733 DATED 05AUG2010.
